EMT

EMT
  Copy


More Options: Make a Folding Card




Storyboard Description

This storyboard does not have a description.

Storyboard Text

  • RATTANA!!
  • I'll CALL 911!!
  • The EMTs arrive on scene at approximately 8:40PM. They use appropriate BSI and the scene is found to be safe.
  • Hi sir, my name is Nadin. I'm an EMT and I'm here to help you
  • Vital signs are BP 124/88 mmHg; HR is 122 BPM; Respiration is 20 per/min with full chest rise, and a pulse oximeter reading, 92% on room air. I’mgoing to administer high flow oxygen via a non-rebreather mask.
  • I’m going to consult medical direction to obtain clearance to administer the patient’s prescribed Nitroglycerin.
  • At 8:34PM, EMTs Nadin and Marvin are dispatched to a report of an unresponsive 52-year-old male in his home
  • The EMTs decide to transport the patient in a high fowler’s position to the nearest hospital.
  • Rattana regains consciousness and reports chest pain and dizziness. He is alert and oriented to person, place, time and event but appears to be anxious. The EMTs find the airway is patent; Breathing is unlabored with equal rise and fall of the chest and patient denies shortness of breath. Upon examination of the patient’s skin signs, he appears to be pale, cool and diaphoretic, all while rubbing his sternum and grimacing due to pain. 
  • He has a return of a weak and thready carotid pulse of 44 BPM and respirations of 8 breaths per minute, with a pulse oximetry reading of 95% anda BP of 110/90 mmHg  
  • Rattana describes the pain as an 8 on a 1-to-10 severity scale which radiates to the neck and jaw. He informs the providers of a prior history of chest pain, his prescribed nitroglycerin by his doctor, no other medical history, and that he seems to be in good health
  • The End
  • A few minutes after administering 1 Nitroglycerin tabletsublingually. Theblood pressure has dropped to 104/76 mmHg and the pulse rate increases to 134 BPM.
  • This change in vital signs are common side effects of the medication
  • On route to the hospital, the patient suddenly grabs his chest,closes his eyes and slumps forward. He is unresponsive to pain and becomes pulseless and apneic. The EMTs set the gurney and patient into a supine position and attaches an AED. After it analyses the rhythm, it advises “No Shock” and CPR is initiated. 
  • After 2 minutes of CPR, the AED re-analyses the rhythm and advises “Shock” after which the patient is recovering.
  • At 8:55PM the EMTs gather a final set of vitals and wheel the patient into the ED where a care report is given to the admitting nurse. 
Explore Our Articles and Examples

Try Our Other Websites!

Photos for Class   •   Quick Rubric   •   abcBABYart   •   Storyboard That's TPT Store